Alert archive / California / High Wind Warnings in 2007
High Wind Warning 11, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind warning at Oct 16, 2007, 2:25 PM PDT. It took effect at Oct 16, 2007, 9:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2007, 2:25 PM PDT (21:25 UTC)
- In effect from
- Oct 16, 2007, 9:00 PM PDT
- Expired
- Oct 17, 2007, 3:05 AM PDT
- In force
- 6 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 162125 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 225 PM PDT TUE OCT 16 2007 ...VERY STRONG WINDS OVER THE REGION THIS AFTERNOON THROUGH WEDNESDAY EVENING... ...BLOWING DUST IN THE ANTELOPE VALLEY WITH VISIBILITIES LESS THAN A QUARTER OF A MILE... .A SERIES OF WEAK WEATHER SYSTEMS WILL MOVE OVER SOUTHERN CALIFORNIA THIS WEEK...BRINGING STRONG GUSTY WINDS TO THE LOCAL MOUNTAINS... BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE...AND TO THE ANTELOPE VALLEY. IN ADDITION TO WINDS...BLOWING DUST IN THE ANTELOPE VALLEY WILL REDUCE VISIBILITIES LOCALLY TO NEAR ZERO THROUGH THIS AFTERNOON AND EARLY EVENING. CAZ059-170330- /O.NEW.KLOX.DS.W.0001.071016T2125Z-071017T0200Z/ /O.CON.KLOX.WI.Y.0124.000000T0000Z-071017T1000Z/ ANTELOPE VALLEY- 225 PM PDT TUE OCT 16 2007 ...DUST STORM WARNING IN EFFECT UNTIL 7 PM PDT THIS EVENING WITH VISIBILITIES LOCALLY REDUCED TO NEAR ZERO... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A DUST STORM WARNING...WHICH IS IN EFFECT UNTIL 7 PM PDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. WEST TO NORTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH ARE EXPECTED TO CONTINUE THROUGH TONIGHT. THESE WINDS WILL PRODUCE AREAS OF BLOWING DUST WITH VISIBILITIES REDUCED TO NEAR ZERO. RESIDENTS IN THE ANTELOPE VALLEY AND ADJACENT FOOTHILLS ARE ADVISED TO SECURE OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. MOTORISTS ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERTS AND THROUGH MOUNTAIN PASSES. EXPECT VISIBILITIES LOCALLY REDUCED TO ZERO IN BLOWING DUST. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. A DUST STORM WARNING MEANS VISIBILITY WILL BE REDUCED TO ONE QUARTER MILE OR LESS BY BLOWING DUST. TRAVEL COULD BECOME EXTREMELY DANGEROUS. REDUCE SPEED AND INCREASE YOUR FOLLOWING DISTANCE. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES. $$ CAZ053-054-170330- /O.UPG.KLOX.HW.A.0009.071017T0100Z-071017T1900Z/ /O.NEW.KLOX.HW.W.0011.071017T0400Z-071017T1900Z/ /O.EXT.KLOX.WI.Y.0124.000000T0000Z-071017T0400Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 225 PM PDT TUE OCT 16 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 12 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM PDT WEDNESDAY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. EXPECT NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH... INCREASING TO 30 TO 45 MPH WITH GUSTS TO 60 MPH OVERNIGHT. THESE WINDS WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS... ESPECIALLY ALONG THE INTERSTATE 5 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ039-052-170330- /O.EXT.KLOX.WI.Y.0124.000000T0000Z-071017T1300Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 225 PM PDT TUE OCT 16 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PDT WEDNESDAY MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT WEDNESDAY. EXPECT NORTHWEST TO NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH EARLY EVENING. THE AREAS AFFECTED INCLUDE HIGHWAY 101 FROM GAVIOTA TO GOLETA AND HIGHWAY 154 THROUGH THE SAN MARCOS PASS. A WIND ADVISORY MEANS THAT WINDS ARE OR WILL SOON BE IN EXCESS OF 30 MPH WITH FREQUENT GUSTS GREATER THAN 35 MPH. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ DANIELSON
3 follow-up statements
000 WWUS76 KLOX 170210 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 710 PM PDT TUE OCT 16 2007 ...STRONG WINDS OVER PORTIONS OF SOUTHERN CALIFORNIA THROUGH WEDNESDAY EVENING... .A SERIES OF WEAK WEATHER SYSTEMS WILL MOVE OVER SOUTHERN CALIFORNIA THIS WEEK...BRINGING STRONG GUSTY WINDS TO THE LOCAL MOUNTAINS... BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE...AND TO THE ANTELOPE VALLEY. IN ADDITION TO WINDS...BLOWING DUST IN THE ANTELOPE VALLEY WILL LOCALLY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES TONIGHT. CAZ059-170815- /O.EXP.KLOX.DS.W.0001.000000T0000Z-071017T0200Z/ /O.CON.KLOX.WI.Y.0124.000000T0000Z-071017T1000Z/ ANTELOPE VALLEY- 710 PM PDT TUE OCT 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...DUST STORM WARNING HAS EXPIRED... THE DUST STORM WARNING IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 55 MPH WILL CONTINUE THROUGH TONIGHT...WITH THE STRONGEST WINDS EXPECTED ACROSS WESTERN PORTIONS. WHILE THERE IS NO LONGER AN IMMEDIATE THREAT OF A WIDESPREAD DUST STORM...THERE COULD STILL BE AREAS OF BLOW DUST AND SAND TONIGHT WHICH COULD LOCALLY RESTRICT VISIBILITIES TO LESS THAN A QUARTER MILE. MOTORISTS ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERTS AND THROUGH MOUNTAIN PASSES. BE PREPARED FOR VISIBILITIES LOCALLY REDUCED TO LESS THAN A QUARTER MILE IN BLOWING DUST AND SAND. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-170815- /O.CON.KLOX.HW.W.0011.071017T0400Z-071017T1900Z/ /O.CON.KLOX.WI.Y.0124.000000T0000Z-071017T0400Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 710 PM PDT TUE OCT 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 12 PM PDT WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 12 PM PDT WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. EXPECT NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH... INCREASING TO 30 TO 45 MPH WITH GUSTS TO 60 MPH OVERNIGHT. THESE WINDS WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS... ESPECIALLY ALONG THE INTERSTATE 5 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ039-052-170815- /O.CON.KLOX.WI.Y.0124.000000T0000Z-071017T1300Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 710 PM PDT TUE OCT 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY. EXPECT NORTHWEST TO NORTH WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH BELOW PASSES AND CANYONS. AREAS THAT COULD BE IMPACTED BY THE STRONG WINDS INCLUDE HIGHWAY 101 FROM GAVIOTA TO GOLETA AND HIGHWAY 154 THROUGH THE SAN MARCOS PASS. A WIND ADVISORY MEANS THAT WINDS ARE OR WILL SOON BE IN EXCESS OF 30 MPH WITH FREQUENT GUSTS GREATER THAN 35 MPH. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ GOMBERG
000 WWUS76 KLOX 170404 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 904 PM PDT TUE OCT 16 2007 ...STRONG WINDS OVER PORTIONS OF SOUTHERN CALIFORNIA THROUGH WEDNESDAY EVENING... .A SERIES OF WEAK WEATHER SYSTEMS WILL MOVE OVER SOUTHERN CALIFORNIA THIS WEEK...BRINGING STRONG GUSTY WINDS TO THE LOCAL MOUNTAINS... BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE...AND TO THE ANTELOPE VALLEY. IN ADDITION TO WINDS...BLOWING DUST IN THE ANTELOPE VALLEY WILL LOCALLY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES TONIGHT. CAZ053-054-171000- /O.EXP.KLOX.WI.Y.0124.000000T0000Z-071017T0400Z/ /O.CON.KLOX.HW.W.0011.000000T0000Z-071017T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 904 PM PDT TUE OCT 16 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 12 PM PDT WEDNESDAY... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 12 PM PDT WEDNESDAY. EXPECT NORTHWEST WINDS 30 TO 45 MPH WITH GUSTS TO 60 MPH OVERNIGHT. THESE WINDS WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS... ESPECIALLY ALONG THE INTERSTATE 5 CORRIDOR. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ039-052-171000- /O.CON.KLOX.WI.Y.0124.000000T0000Z-071017T1300Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 904 PM PDT TUE OCT 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY. EXPECT NORTHWEST TO NORTH WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH BELOW PASSES AND CANYONS. AREAS THAT COULD BE IMPACTED BY THE STRONG WINDS INCLUDE HIGHWAY 101 FROM GAVIOTA TO GOLETA AND HIGHWAY 154 THROUGH THE SAN MARCOS PASS. A WIND ADVISORY MEANS THAT WINDS ARE OR WILL SOON BE IN EXCESS OF 30 MPH WITH FREQUENT GUSTS GREATER THAN 35 MPH. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ CAZ059-171000- /O.CON.KLOX.WI.Y.0124.000000T0000Z-071017T1000Z/ ANTELOPE VALLEY- 904 PM PDT TUE OCT 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 55 MPH WILL CONTINUE THROUGH TONIGHT...WITH THE STRONGEST WINDS EXPECTED ACROSS WESTERN PORTIONS. AREAS OF BLOWING DUST AND SAND COULD LOCALLY RESTRICT VISIBILITIES TO LESS THAN A QUARTER MILE. MOTORISTS ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERTS AND THROUGH MOUNTAIN PASSES. BE PREPARED FOR VISIBILITIES LOCALLY REDUCED TO LESS THAN A QUARTER MILE IN BLOWING DUST AND SAND. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KAPLAN/GOMBERG
000 WWUS76 KLOX 171005 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 305 AM PDT WED OCT 17 2007 ...STRONG WINDS CONTINUE OVER PORTIONS OF SOUTHERN CALIFORNIA THROUGH THIS MORNING... .THE WIND EVENT IS SLOWLY WINDING DOWN. WINDS WILL CONTINUE OVER THE MOUNTAINS AND DESERTS OF LOS ANGELES AND VENTURA COUNTIES...BUT HAVE SUBSIDED IN SANTA BARBARA COUNTY. ALL WINDS ARE FORECAST TO FALL BELOW ADVISORY THRESHOLDS BY MID MORNING. ANOTHER WINDY EVENT IS FORECAST FOR LATER THURSDAY INTO FRIDAY. CAZ053-054-171600- /O.CAN.KLOX.HW.W.0011.000000T0000Z-071017T1900Z/ /O.EXB.KLOX.WI.Y.0124.000000T0000Z-071017T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 305 AM PDT WED OCT 17 2007 ...WIND ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE HIGH WIND WARNING HAS BEEN CANCELLED. WINDS HAVE FALLEN BELOW WARNING CRITERIA...BUT WILL REMAIN ABOVE WIND ADVISORY CRITERIA THROUGH MID MORNING. THROUGH MID MORNING THERE WILL BE AREAS OF NORTHWEST TO NORTH WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH. BY LATE MORNING THE WINDS WILL SUBSIDE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-052-171115- /O.CAN.KLOX.WI.Y.0124.000000T0000Z-071017T1300Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 305 AM PDT WED OCT 17 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WINDS THROUGHOUT SANTA BARBARA COUNTY HAVE FALLEN TO LESS THAN 20 MPH. $$ CAZ059-171600- /O.EXT.KLOX.WI.Y.0124.000000T0000Z-071017T1600Z/ ANTELOPE VALLEY- 305 AM PDT WED OCT 17 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH MID MORNING...WITH THE STRONGEST WINDS EXPECTED ACROSS WESTERN PORTIONS. AREAS OF BLOWING DUST AND SAND COULD LOCALLY RESTRICT VISIBILITIES TO LESS THAN A QUARTER MILE. BY LATE MORNING WINDS WILL SUBSIDE TO 15 TO 25 MPH WITH A FEW GUSTS TO 35 MPH. MOTORISTS ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERTS AND THROUGH MOUNTAIN PASSES. BE PREPARED FOR VISIBILITIES LOCALLY REDUCED TO LESS THAN A QUARTER MILE IN BLOWING DUST AND SAND. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ASR/CK
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Oct 16, 2:10 PM PDT, 15 minutes earlier.
Area forecast discussion, Oct 16, 2:10 PM PDT, 15 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 210 PM PDT TUE OCT 16 2007 ...CORRECTED TO COMPLETE EXTENDED DISCUSSION... .SHORT TERM (TONIGHT THROUGH FRIDAY)... LATEST SATELLITE SHOW SURFACE FRONT AND ASSOCIATED CLOUDS APPROACHING MONTEREY COUNTY. EXPECT THIS FRONT TO MOVE SOUTH AND EAST ACROSS THE AREA TONIGHT...BRINGING PARTLY TO MOSTLY CLOUDY SKIES TO THE AREA. 12Z MODELS INDICATE SOME SHOWER ACTIVITY...MAINLY OVER SLO/SBA COUNTIES THIS EVENING. WILL GO WITH CHANCE POPS FOR SLO/SBA COUNTIES...AND A SLIGHT CHANCE OF SHOWERS FOR VTU COUNTY...TONIGHT. SOME SHOWERS COULD DEVELOP ACROSS LAX COUNTY...BUT WILL LET FUTURE SHIFTS MONITOR THE FRONT TO SEE IF ANY POPS WILL BE REQUIRED FOR LAX COUNTY. PRECIP TOTALS WILL BE EXPECTED TO BE LESS THAN ONE QUARTER OF AN INCH ACROSS SLO/SBA COUNTIES...WITH TRACE TO ONE TENTH AMOUNTS SOUTH OF PT CONCEPTION. MORE SIGNIFICANT IMPACT OF FRONTAL PASSAGE WILL BE TO ENHANCE THE GUSTY WINDS ACROSS THE AREA. CURRENTLY HAVE SOME DECENT WEST TO NORTHWEST WINDS ACROSS THE MOUNTAINS AND ANTELOPE VALLEY. THE WINDS HAVE KICKED UP A SIGNIFICANT DUST CLOUD ACROSS THE ANTELOPE VALLEY THIS AFTERNOON. PER SPOTTER AND MEDIA REPORTS HAVE ISSUED A DUST STORM WARNING UNTIL 7 PM THIS EVNEING FOR ZONE 59. THE FRONTAL PASSAGE WILL ENHANCE THE NORTHWEST FLOW ACROSS THE AREA...PRODUCING ADVISORY AND EVEN WARNING LEVELS SUSTAINED WINDS AND GUSTS ACROSS PARTS OF THE AREA. CURRENTLY... EXPECT TO GET SOME WARNING LEVEL GUSTS THROUGH THE I-5 CORRIDOR THIS EVENING AND OVERNIGHT. THEREFORE...WILL ISSUE HIGH WIND WARNING FOR ZONES 53/54 FROM 9 PM TONIGHT THROUGH NOON WEDNESDAY. OTHERWISE...WILL HAVE WIND ADVISORIES FOR THE SANTA YNEZ RANGE (ZONES 39/520 AND THE ANTELOPE VALLEY. THE STRONGEST WINDS WILL OCCUR TONGIHT...THEN DECREASE THROUGH THE DAY WEDNESDAY. THE AREA WILL REMAIN UNDER A NORTHWEST TO NORTH FLOW PATTERN THROUGH FRIDAY. SO...WILL ANTICIPATE CONTINUED NORTHWEST TO NORTH WINDS IN THE USUAL LOCATIONS THROUGH FRIDAY. HOWEVER... AT THIS TIME...DO NOT ANTICIPATE ANY WIDESPREAD ADVISORY LEVEL WINDS. AS FOR NON-WIND RELATED THINGS...SKY CONDITION SHOULD GENERALLY BE PARTLY CLOUDY THROUGH THURSDAY...THEN MOSTLY CLEAR ON FRIDAY. MODELS DO INDICATE THE POSSIBILITY OF ANOTHER WEAK FRONT MOVING TOWARDS THE AREA ON FRIDAY AFTERNOON...KEEPING PARTLY CLOUDY CONDITIONS NORTH OF PT CONCEPTION. HOWEVER...AT THIS TIME... PRECIP CHANCES LOOK VERY SLIM. AS FOR TEMPS...EXEPCT NEAR PERSISTENCE TEMPS FOR WEDNESDAY...THEN WARMING TEMPS FOR THURSDAY AND FRIDAY. .LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)... AS MENTIONED PREVIOUSLY...A WEAK COLD FRONT WILL MOVE ACROSS THE AREA FRIDAY NIGHT/SATURDAY MORNING. ONCE AGAIN...THE MAIN IMPACT OF THIS FRONTAL PASSAGE WILL BE TO PRODUCE SOME GUSTY NORTHERLY WINDS ON FRIDAY NIGHT/SATURDAY. BY SATURDAY NIGHT THE FLOW TURNS NORTHEASTERLY...AND REMAINS NORTHEASTERLY THROUGH TUESDAY. AT THIS TIME...GFS INDICATES THE POTENTIAL FOR A DECENT SANTA ANA WIND EVENT SUNDAY THROUGH TUESDAY WITH THE STRONGEST WINDS SATURDAY NIGHT/SUNDAY. WITH THE OFFSHORE WINDS...THE AREA CAN EXPECT WARMER TEMPS THROUGH THE PERIOD AND LOWER RELATIVE HUMIDITIES. THIS SITUATION WILL HAVE TO BE MONITORED CLOSELY THE NEXT FEW DAYS FOR ANY POSSIBLE CRITICIAL FIRE WEATHER CONDITIONS...AS THE GFS CROSS SECTIONS INDICATE VERY DRY CONDITIONS SUNDAY THROUGH TUESDAY. && .AVIATION...16/1640Z SLIGHTLY HIGHER CONFIDENCE EXISTS IN THE SKY CONDITION AT MOST TAF SITES TODAY ALTHOUGH THE LOS ANGELES COUNTY VALLEYS WILL STILL BE A DIFFICULT CALL. VISIBILITIES WILL MOSTLY BE UNRESTRICTED TODAY. ADDITIONAL CLOUDINESS WILL MOVE IN TONIGHT ASSOCIATED WITH ANOTHER WEAK FRONT AND A SLIGHT CHANCE OF RAIN EXISTS NORTH AND WEST OF VENTURA COUNTY. SKIES WILL BECOME MOSTLY CLOUDY TONIGHT...EXCEPT IN THE ANTELOPE VALLEY. KLAX...CLEAR SKIES AND TYPICAL SEA BREEZE TODAY FOLLOWED BY MOSTLY CLOUDY SKIES TONIGHT. VISIBILITIES SHOULD REMAIN RELATIVELY GOOD. KBUR...PARTLY TO MOSTLY CLOUDY SKIES AND TYPICAL SEA BREEZE TODAY FOLLOWED BY MOSTLY CLOUDY SKIES TONIGHT. .LOX WATCHES/WARNINGS/ADVISORIES... DUST STORM WARNING (SEE LAXNPWLOX) HIGH WIND WARNING (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXCWFLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...THOMPSON AVIATION...SWEET WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Oct 16, 6:00 AM PDT, 8 hours 25 minutes before
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
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 2:25 PM PDT | Dust Storm Warning | LOX | 5 hr |
Nearby
High Wind Warnings in California, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.